Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2018 | Preprint | IST-REx-ID: 6183   OA
The Dyson equation with linear self-energy: Spectral bands, edges and cusps
J. Alt, L. Erdös, T.H. Krüger, ArXiv:1804.07752 (n.d.).
View | Files available | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 72   OA View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6184
Correlated random matrices: Band rigidity and edge universality
J. Alt, L. Erdös, T.H. Krüger, D.J. Schröder, ArXiv:1804.07744 (n.d.).
View | Files available | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 1337   OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1010   OA
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017) 25.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1023   OA View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1528   OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447   OA
Fluctuations of the competition interface in presence of shocks
P. Ferrari, P. Nejjar, Revista Latino-Americana de Probabilidade e Estatística 9 (2017) 299–325.
View | Download (ext.)
 
2017 | Book | IST-REx-ID: 567
A dynamical approach to random matrix theory
L. Erdös, H. Yau, A Dynamical Approach to Random Matrix Theory, American Mathematical Society, 2017.
View
 
2017 | Journal Article | IST-REx-ID: 721   OA
Singularities of solutions to quadratic vector equations on the complex upper half plane
O.H. Ajanki, T.H. Krüger, L. Erdös, Communications on Pure and Applied Mathematics 70 (2017) 1672–1705.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 733   OA
Convergence rate for spectral distribution of addition of random matrices
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 550   OA
Singularities of the density of states of random Gram matrices
J. Alt, Electronic Communications in Probability 22 (2017) 63.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1207   OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1144
Fluctuations of functions of Wigner matrices
L. Erdös, D.J. Schröder, Electronic Communications in Probability 21 (2017) 86.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 615   OA
Universality for random matrix flows with time dependent density
L. Erdös, K. Schnelli, Annales de l’institut Henri Poincare (B) Probability and Statistics 53 (2017) 1606–1656.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 483   OA
Universality for a class of random band matrices
P. Bourgade, L. Erdös, H. Yau, J. Yin, Advances in Theoretical and Mathematical Physics 21 (2017) 739–800.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1434   OA
Local stability of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1489   OA
Local spectral statistics of Gaussian matrices with correlated entries
O.H. Ajanki, L. Erdös, T.H. Krüger, Journal of Statistical Physics 163 (2016) 280–302.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1219   OA
Bulk universality for deformed wigner matrices
J. Lee, K. Schnelli, B. Stetler, H. Yau, Annals of Probability 44 (2016) 2349–2425.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1257   OA
A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed